# SDR SWAA2021061772876

- Difficulty date: May 13, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 74,727 hours, 43,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 927-947 Rbl13
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON INTERCOSTAL AT AFT CARGO BAY BS927- BS947 RBL13 WL172. MARKED ; / INSTALLED NEW ACB INTERCOSTAL BS 927-947; LBL 13; WL 172 IAW SRM 51-40-02-0G-0; DWG# 147A7500;LOCATED; DRILLED; DEBURRED; APPLIED CHEMICAL CONVERSION COATING; AND PRIMED NEW ACB INTERCOSTAL BS 927-947; RBL 13; WL 172 IAW SRM 51-40-05-0G-0; DWG# 147A7500. OK TO INSTALL;RECEIVED FABRICATED INTERCOSTAL FROM OSS PO# 824879;VERIFIED DRILL UP; DEBURRING; AND CONVERSION COATING AND PRIMER. OK TO INSTALL.;VERIFIED MEASUREMENT TABLE; INTERCOSTAL FOUND TO BE OUT OF LIMITS AND REPLACEMENT PART PER SRM 51-10-02-0G;VERIFIED RECEIPT OF PART; MATERIAL TYPE/ THICKNESS/ TEMPER;EVALUATED CORROSION ON INTERCOSTAL BS927 TO BS947 RBL13 WL172 FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0;REMOVED INTERCOSTAL AT BS 947-927 RBL 13 W172 IAW SRM 51-40-02-0G-0;UPDATED MEASUREMENT TABLE;VERIFIED INSTALLATION OF NEW ACB INTERCOSTAL BS 927-947; LBL 13; WL 172 IAW SRM 51-40-02-0G-0; DWG# 147A7500
